Alert archive / Arizona / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 69, NWS Phoenix, AZ

October 6, 2015Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Oct 6, 2015, 11:48 AM MST for Pinal County, Arizona. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 6, 2015, 11:48 AM MST (18:48 UTC)
Expired
Oct 6, 2015, 12:15 PM MST
In force
27 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

County Pinal County, AZ

The radar

The Phoenix radar (KIWA), 49 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 6, 12:05 PM MSTHAIL 0.254 Wnw Randolph, AZSTORM SPOTTER REPORTED PEA SIZE HAIL 3 MI SW OF COOLIDGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 6.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2015-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2015-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

511 
WUUS55 KPSR 061848
SVRPSR
AZC021-061915-
/O.NEW.KPSR.SV.W.0069.151006T1848Z-151006T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1148 AM MST TUE OCT 6 2015

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL PINAL COUNTY IN SOUTHEASTERN ARIZONA...

* UNTIL 1215 PM MST

* AT 1148 AM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
  TOLTEC...OR 7 MILES SOUTHEAST OF CASA GRANDE...AND MOVING NORTHEAST
  AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CASA GRANDE...TOLTEC...RANDOLPH AND LA PALMA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3282 11169 3298 11164 3290 11147 3281 11155
      3277 11161
TIME...MOT...LOC 1848Z 212DEG 11KT 3285 11162 

$$

18
2 follow-up statements
631 
WWUS55 KPSR 061900
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1200 PM MST TUE OCT 6 2015

AZC021-061915-
/O.CON.KPSR.SV.W.0069.000000T0000Z-151006T1915Z/
PINAL AZ-
1200 PM MST TUE OCT 6 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM MST
FOR SOUTH CENTRAL PINAL COUNTY...

AT 1200 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
RANDOLPH...OR NEAR COOLIDGE...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
RANDOLPH AND LA PALMA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3286 11167 3298 11164 3290 11147 3283 11155
      3281 11158
TIME...MOT...LOC 1900Z 217DEG 16KT 3290 11158 

$$

18
796 
WWUS55 KPSR 061918
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1218 PM MST TUE OCT 6 2015

AZC021-061928-
/O.EXP.KPSR.SV.W.0069.000000T0000Z-151006T1915Z/
PINAL AZ-
1218 PM MST TUE OCT 6 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PINAL COUNTY HAS
EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO
EXPIRE. SMALL HAIL IS STILL POSSIBLE WITH THIS STORM.

LAT...LON 3286 11167 3298 11164 3290 11147 3283 11155
      3281 11158
TIME...MOT...LOC 1917Z 212DEG 11KT 3290 11158 

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 8:55 AM MST, 2 hours 53 minutes earlier.

Area forecast discussion, Oct 6, 8:55 AM MST, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
855 AM MST TUE OCT 6 2015

.SYNOPSIS...
THE DEEP LOW PRESSURE SYSTEM WILL CONTINUE GRADUALLY MOVING ACROSS
THE DESERT SOUTHWEST THROUGH WEDNESDAY. THIS WILL RESULT IN IMPROVED
CHANCES OF SHOWERS AND THUNDERSTORMS TODAY...MAINLY EAST OF THE LOWER
COLORADO RIVER VALLEY. DECREASING MOISTURE AND CLEARING SKIES ARE
EXPECTED STARTING WEDNESDAY...WITH NEAR TO SLIGHTLY ABOVE NORMAL
TEMPERATURES TOWARD THE END OF THE WEEK AND INTO THE WEEKEND.

&&

.DISCUSSION...
SHOWER AND ISOLATED THUNDER COVERAGE CONTINUES TO INCREASE ACROSS
THE WESTERN AZ DESERTS AND FAR WESTERN MARICOPA COUNTY THIS AM IN
RESPONSE TO THE LATEST VORT LOBE AND ASCENT REGION ROTATING AROUND
THE SLOW MOVING UPPER LOW PLOTTED RIGHT OVER THE LOWER COLORADO
RIVER VALLEY NEAR PARKER. STEERING AND STORM MOTION WINDS ARE LESS
THAN THOSE OBSERVED YESTERDAY...BOTH FROM RAOB AND AIRCRAFT SOUNDING
DATA AND FROM REGIONAL RADAR LOOPS AS WELL. WHERE WINDS WERE THE
BETTER CONVECTIVE PARAMETER YESTERDAY FOR DEVELOPMENT... TODAY WILL
FOCUS ON STEEPER LAPSE RATES IN RESPONSE TO THE PROXIMITY OF THE LOW
COLD CORE PASSING THROUGH THE CENTRAL PART OF AZ. LATEST AIRCRAFT
SOUNDINGS THROUGH THE VICINITY OF THE COLD CORE SAMPLE FREEZING
LEVELS AROUND 9-10KFT. FAVORABLE BULK SHEAR REMAINS THROUGHOUT THE
DAY TODAY...BUT GENERALLY LOSES 10KTS OR SO OF VALUE EVERY 6 HOUR
PERIOD INTO THE EVENING DROPPING OFF FROM NEAR 40KTS THIS AM TO LESS
THAN 20KTS BY THE LATE AFTERNOON.

SUITE OF AVAILABLE AND RECENT HI-RES MODEL RUNS HAVE A GENERAL
CAPTURE ON CURRENT RADAR ACTIVITY AND ADVERTISE FURTHER EXPANSION OF
RETURN COVERAGE CLOSER TOWARDS MIDDAY...WITH ONLY THE FEW PATCHES OF
DESERTS WITH CLEAR SKIES SEEING SOME DIURNAL HEATING. WILL STILL
HOLD ONTO A TIGHT POP GRADIENT FROM THE COLORADO RIVER VALLEY
EASTWARD...AS SUBSIDENCE SETTLES ACROSS SOUTHEAST CA FROM THE NORTH
IN THE WAKE OF EXITING LOW. CONCEPTUALLY FOR THE REMAINDER OF THE
DAY...SHOWERS WITH ISOLATED EMBEDDED THUNDER WILL CONTINUE TO
PERCOLATE WHILE TRANSITIONING EASTWARD. ANY AREAS OF CLEARING THAT
DO DEVELOP WILL GRADUALLY DESTABILIZE AND REACH TRIGGER TEMPS...IN
THE LOW TO MID 70S...WITH AMPLE CU FIELD COVERAGE AND ADDITIONAL
SHOWER DEVELOPMENT FILLING IN. CANNOT RULE OUT ONE OR TWO STRONGER
CELLS DEVELOPING WITH THE STILL FAVORABLE CAPE SFC OF 500-1000 J/KG
PER THE SPC MESOANALYSIS AND THE LOWER TRIGGER TEMPS. SPEAKING OF
SFC TEMPERATURES...WELL BELOW NORMAL TEMPERATURES WILL RESULT
AREAWIDE...AND MAY EVEN COME IN A DEGREE OR TWO COOLER ACROSS THE
SOUTH-CENTRAL AZ LOCALES THAN PREVIOUSLY FORECAST...PENDING ON THE
CU FIELD/ADDITIONAL SHOWER DEVELOPMENT.

&&

.PREVIOUS DISCUSSION /ISSUED AT 222 AM MST/PDT/...
AFTER A SOMEWHAT DISAPPOINTING DAY ON MONDAY WITH LESS THAN EXPECTED
THUNDERSTORM ACTIVITY...TODAY SHOULD BRING MUCH BETTER CHANCES OF
WIDESPREAD SHOWERS AND THUNDERSTORMS. CURRENTLY...THE DEEP LOW
PRESSURE SYSTEM AFFECTING THE SOUTHWESTERN UNITED STATES IS CENTERED
OVER SOUTHEAST CALIFORNIA WITH LITTLE MOVEMENT OVER THE PAST 12
HOURS. AREAS TO THE EAST OF THE LOW CENTER CONTINUE TO BE IN A
FAVORABLE ASCENT REGION...ESPECIALLY ACROSS THE NORTHERN HALF OF
ARIZONA WHERE THE BEST DIFLUENCE EXISTS. AS THE LOW CENTER FINALLY
PICKS UP FORWARD SPEED MOVING INTO SOUTHERN ARIZONA BY TONIGHT...THE
STRONG MID-LEVEL SOUTHERLY FLOW OVER OUR AREA WILL GRADUALLY WEAKEN
AND GET DISPLACED ACROSS FAR EASTERN ARIZONA AND NEW MEXICO. EVEN
THOUGH FLOW ALOFT WILL BE WEAKENING...WE WILL STILL MANAGE IMPRESSIVE
WIND SHEAR VALUES OVER OUR GILA COUNTY AREA TODAY WITH DECREASING
WIND SHEAR BUT STILL SUFFICIENT FOR A FEW ORGANIZED STRONG
THUNDERSTORMS OVER SOUTH-CENTRAL ARIZONA.

AS THE UPPER LOW TRANSITIONS INTO ARIZONA...MUCH COLDER AIR ALOFT
WILL ADVECT EASTWARD...THUS ALLOWING FOR STEEPENING LAPSE RATES AND
INCREASING INSTABILITY. FORECAST CAPE VALUES FOR TODAY WILL LIKELY
DOUBLE THAT OF WHAT WE REALIZED YESTERDAY...SO THE THINKING IS TODAY
WILL LIKELY BE QUITE ACTIVE FROM MARICOPA COUNTY EASTWARD. BECAUSE OF
THE INCREASED INSTABILITY WE HAVE INCREASED POPS TODAY...FOCUSING
MORE ON HIGHEST CHANCES THIS AFTERNOON WHERE POPS ARE NOW AROUND 50
PERCENT OVER THE DESERTS AND UP TO 75 PERCENT OVER HIGHER TERRAIN
AREAS NORTH AND EAST OF PHOENIX. THERE WILL BE A MARGINAL SEVERE
HAIL THREAT MAINLY FROM PHOENIX EASTWARD ALONG WITH THE POTENTIAL
FOR STRONG DOWNDRAFT WINDS...BUT NOT ANTICIPATING ANY DECENT SEVERE
WIND THREAT DUE TO THE WEAKENING FLOW ALOFT. BECAUSE OF THE WEAKER
FLOW ALOFT...STORM MOVEMENT WILL BE SLOWER WHICH WILL LEAD TO A
SMALL THREAT OF LOCALIZED FLOODING.

THERE WILL BE A CONTINUED CHANCE OF SCATTERED SHOWERS AND A FEW
THUNDERSTORMS FROM PHOENIX EASTWARD DURING THE OVERNIGHT HOURS
TONIGHT AS THE LOW CENTER PASSES THROUGH SOUTH-CENTRAL ARIZONA...BUT
LITTLE CHANCE OF ANY STRONGER THUNDERSTORMS. MODELS ARE GOOD
AGREEMENT IN PROGRESSING THE UPPER LOW INTO SOUTHEAST ARIZONA BY
MID-DAY WEDNESDAY WHILE BRINGING INCREASING SUBSIDENT NORTHERLY
DRYING FLOW BEHIND THE LOW. THERE WILL STILL BE A DECENT CHANCE OF
SOME SHOWERS AND THUNDERSTORMS OVER HIGHER TERRAIN AREAS EAST OF
PHOENIX DURING THE DAY ON WEDNESDAY...BUT BY LATE WEDNESDAY NIGHT
THE RAIN THREAT SHOULD END ACROSS OUR AREA. THE UPPER LOW WILL
CONTINUE TO MOVE SOUTHEASTWARD INTO MEXICO ON THURSDAY WHILE RIDGING
ALOFT FROM THE PACIFIC WILL START TO OVERTAKE THE DESERT SOUTHWEST.

TEMPERATURES THROUGH THE REST OF THE WEEK WILL VARY QUITE A BIT WITH
AREAWIDE HIGHS TODAY ONLY IN THE LOWER TO MIDDLE 80S ACROSS THE
DESERTS. AS RIDGING ALOFT TAKES OVER AND HEIGHTS DRAMATICALLY
INCREASE BY LATE THIS WEEK...HIGHS WILL INCREASE EACH DAY...REACHING
NORMALS OR SLIGHTLY ABOVE ON THURSDAY AND THEN WIDESPREAD 95-100
DEGREE HIGHS OVER THE DESERTS FROM FRIDAY INTO EARLY NEXT WEEK. LONG
RANGE MODEL OUTPUT SHOWS REMARKABLY GOOD AGREEMENT IN CYCLING THE
SAME UPPER LOW BACK WESTWARD THROUGH NORTHERN MEXICO AND THE BAJA
PENINSULA THIS WEEKEND...SETTLING OVER THE EASTERN PACIFIC FOR EARLY
NEXT WEEK. IF THIS SOLUTION PANS OUT IT MAY AGAIN BRING IN INCREASED
MOISTURE SOMETIME EARLY NEXT WEEK AND A RETURN OF RAIN CHANCES.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL...

A COLD LOW PRESSURE SYSTEM WILL MOVE BODILY INTO CENTRAL ARIZONA
FROM SOUTHERN CA TODAY. UNSETTLED CONDITIONS ARE EXPECTED THROUGH
03Z WED...I.E. CIGS 5-7 THSD AGL WITH SCT SHWRS AND AFTN TSTMS.
SIGNIFICANT ATMOSPHERIC VERTICAL WIND SHEAR THIS AFTERNOON MAY PLAY
A ROLE IN POSSIBLY GENERATING ISOLATED SEVERE TSTMS...STRONG SFC
WIND GUSTS...AND LARGE HAIL.

SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...

A COLD LOW PRESSURE SYSTEM WILL MOVE EAST INTO CENTRAL ARIZONA
TODAY. HOWEVER SCT TO BKN CLDS 8 TO 10 THSD AGL WITH ISOLATED SHWRS
ARE EXPECTED THROUGH 23Z TUE. NORTH WIND 8 TO 12 KNOTS.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
A HIGH PRESSURE SYSTEM WILL BUILD OVER THE REGION IN THIS TIME
PERIOD. ABOVE NORMAL TEMPERATURES AND LIGHT WINDS ARE EXPECTED.
MINIMUM RELATIVE HUMIDITIES WILL DROP INTO THE 15 TO 20 PERCENT
RANGE EACH DAY...FOLLOWED BY GOOD OVERNIGHT RECOVERY. HIGHER MINIMUM
HUMIDITIES HOWEVER ARE EXPECTED IN THE MOUNTAINS OF SOUTHERN GILA
COUNTY.

&&

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT BASED ON STANDARD OPERATING
PROCEDURES.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...NONE.
&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...NOLTE
PREVIOUS DISCUSSION...KUHLMAN
AVIATION...VASQUEZ
FIRE WEATHER...VASQUEZ/MEYERS

In the hours before

Special weather statement, Oct 6, 11:11 AM MST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1111 AM MST TUE OCT 6 2015

AZZ028-061900-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
1111 AM MST TUE OCT 6 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL PINAL COUNTY

UNTIL NOON MST

AT 1111 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF ARIZONA CITY...OR 13 MILES SOUTH OF CASA GRANDE...
MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS UP TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CASA GRANDE...ARIZONA CITY...TOLTEC AND ARIZOLA.

LAT...LON 3276 11174 3276 11177 3280 11178 3279 11185
      3292 11175 3284 11153 3273 11167 3273 11174
TIME...MOT...LOC 1811Z 224DEG 19KT 3270 11179

18

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 11:11 AM MSTSpecial Weather StatementPSRPinal49 min
Oct 6, 12:05 PM MSTSpecial Weather StatementPSRMaricopa40 min
Oct 6, 12:08 PM MSTSpecial Weather StatementPSRMaricopa52 min
Oct 6, 12:12 PM MSTSpecial Weather StatementPSRPinal48 min
Oct 6, 12:15 PM MSTSpecial Weather StatementPSRMaricopa45 min
Oct 6, 12:30 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 6, 12:41 PM MSTSpecial Weather StatementPSRMaricopa49 min
Oct 6, 12:58 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 6, 1:00 PM MSTSpecial Weather StatementPSR30 min
Oct 6, 1:28 PM MSTFlash Flood WarningPSRMaricopa3 hr
Oct 6, 1:31 PM MSTSpecial Weather StatementPSR29 min
Oct 6, 1:44 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Oct 6, 2:00 PM MSTSpecial Weather StatementPSR30 min
Oct 6, 2:05 PM MSTAreal Flood AdvisoryPSRMaricopa, Pinal3 hr
Oct 6, 2:22 PM MSTSpecial Weather StatementPSRGila53 min
Oct 6, 2:31 PM MSTFlash Flood WarningPSRMaricopa119 min
Oct 6, 2:34 PM MSTSpecial Weather StatementPSRPinal41 min
Oct 6, 2:57 PM MSTSevere Thunderstorm WarningPSRPinal33 min
Oct 6, 3:06 PM MSTAreal Flood AdvisoryPSRPinal3 hr
Oct 6, 3:25 PM MSTSevere Thunderstorm WarningPSRPinal35 min
Oct 6, 3:35 PM MSTAreal Flood AdvisoryPSRMaricopa55 min
Oct 6, 3:54 PM MSTSpecial Weather StatementPSRPinal36 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.